Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Use of reduced forms in the disturbance decoupling problem

Autor
Compta, Albert; Ferrer, J.; Peña, M.
Tipus d'activitat
Article en revista
Revista
Linear algebra and its applications
Data de publicació
2009-03
Volum
430
Número
5-6
Pàgina inicial
1574
Pàgina final
1589
DOI
https://doi.org/10.1016/j.laa.2008.04.033 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/10948 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0024379508001869 Obrir en finestra nova
Resum
Specific algorithms, such as those involving the supremal of the invariant subspaces contained in a suitable subspace, are known to be able to test whether a disturbance decoupling problem (DDP) is solvable. Here, by reducing the system to its Molinari form, we obtain an alternative description of this supremal object and compute its dimension. Hence we have a general result for solving the decoupling provided that a Molinari basis is known. In particular, a necessary numerical condition for it ...
Citació
Compta, A.; Ferrer, J.; Peña, M. Use of reduced forms in the disturbance decoupling problem. "Linear algebra and its applications", Març 2009, vol. 430, núm. 5-6, p. 1574-1589.
Paraules clau
Disturbance Decoupling Problem, (a, B)-invariant Subspaces, Controllability Subspaces, Molinari Reduced Form
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Participants